KOPS - The Institutional Repository of the University of Konstanz

Strong Well-Posedness for a Korteweg-Type Model for the Dynamics of a Compressible Non-Isothermal Fluid

Strong Well-Posedness for a Korteweg-Type Model for the Dynamics of a Compressible Non-Isothermal Fluid

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KOTSCHOTE, Matthias, 2009. Strong Well-Posedness for a Korteweg-Type Model for the Dynamics of a Compressible Non-Isothermal Fluid. In: Journal of Mathematical Fluid Mechanics. 12(4), pp. 473-484. ISSN 1422-6928. eISSN 1422-6952. Available under: doi: 10.1007/s00021-009-0298-1

@article{Kotschote2009Stron-25503, title={Strong Well-Posedness for a Korteweg-Type Model for the Dynamics of a Compressible Non-Isothermal Fluid}, year={2009}, doi={10.1007/s00021-009-0298-1}, number={4}, volume={12}, issn={1422-6928}, journal={Journal of Mathematical Fluid Mechanics}, pages={473--484}, author={Kotschote, Matthias} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25503"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Strong Well-Posedness for a Korteweg-Type Model for the Dynamics of a Compressible Non-Isothermal Fluid</dcterms:title> <dcterms:bibliographicCitation>Journal of Mathematical Fluid Mechanics ; 12 (2010), 4. - S. 473-484</dcterms:bibliographicCitation> <dc:language>eng</dc:language> <dc:rights>terms-of-use</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2009</dcterms:issued> <dcterms:abstract xml:lang="eng">The aim of this work is to prove an existence and uniqueness result for a non-isothermal model of capillary compressible fluids derived by J. E. Dunn and J. Serrin (1985). The proof is essentially based on the maximal regularity result of the associated linear problem, where we can fall back upon useful results proved before. Using the maximal regularity the nonlinear problem can be approached by the contraction mapping principle.</dcterms:abstract> <dc:contributor>Kotschote, Matthias</dc:contributor> <dc:creator>Kotschote, Matthias</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-18T08:21:39Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-18T08:21:39Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25503"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account